MathSciNet Relay Station
MathSciNet bibliographic data
MR2052470 (2005f:35273) 35Q53 (35B30 76B03)
Tao, Terence Global well-posedness of the Benjamin-Ono equation in $H\sp 1({\bf R})$. J. Hyperbolic Differ. Equ. 1 (2004), no. 1, 27–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement